# SDR UALA2010120104410

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 36,344 hours, 4,455 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 31
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT L SIDE FAILURE OF LEFT NR 2 SIDE WINDSHIELD HEATING CIRCUIT (LOSS OF WINDOW COATING, WIRING OR THE INDIVIDUAL WHCU CIRCUIT FOR THAT WINDOW).  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; WINDOW HEATER (LEFT NR 3) CIRCUIT IS OPEN OR SHORTED.  DB- WINDOW HEAT CTRL UNIT (RFWD AND LSIDE) MSG02- LATCHED CRUISE MODE DEPENDENT; WINDOW HEAT CTRL UNIT (LFWD AND RSIDE) NR 2 SIDE WINDOW POWER IS NOT AVAILABLE.  DB- WINDOW HEAT CONTROL UNIT (R FWD AND L SIDE)  MSG-3023011 LATCHED ER MODE MSG-3022022 LATCHED ER MODE MSG-3022052 ACTIVE ER HARD MSG-3022002 ACTIVE ER HARD. REPLACED RT WINDOW HEAT CONTROL UNIT M3021 IAW MM.
